MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-0034-1375960

Медицинская библиотека · Seminars in liver disease · 2014

Drug-induced hepatic steatosis.

Amacher David E, Chalasani Naga

СтатьяОбзорПеревод в очереди

Аннотация

Several drugs have been associated with the potential for drug-induced hepatic steatosis (DIHS) and/or phospholipidosis (DIPL), a lysosomal storage disorder. Drug-induced hepatic steatosis is generally a chronic but reversible affliction and may involve drug accumulation in the liver. Fat accumulation may be either macrovesicular or microvesicular in nature. Commonly used medications associated with DIHS include amiodarone, valproate, tamoxifen, methotrexate, and some chemotherapeutic and antiretroviral agents. Two recently approved medications for the treatment of hereditary homozygous hypercholesterolemia have also been noted to cause hepatic steatosis. For some compounds such as methotrexate and tamoxifen, the underlying metabolic risk factors such as obesity and metabolic syndrome may exacerbate their potential to cause DIHS and its progression. In this article, the authors discuss the preclinical screening and mechanisms of DIHS and DIPL, and review specific examples of drugs commonly used in clinical practice that are known to cause DIHS.

Для цитирования: Amacher David E, Chalasani Naga. Drug-induced hepatic steatosis.. Seminars in liver disease. 2014. DOI: 10.1055/s-0034-1375960.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.